# SDR FDEA200901090111

- Difficulty date: January 9, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B123700100
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL RIGHT 251 BF IS DAMAGED IN THE AREA OF THE TIE DOWN.  FABRICATED NEW PANEL IAW FEDEX DWG SRZ 25-005, REV "G".  PART MARKED IAW GMM 7-0-1000.
